MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92513
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Rep was notified by surgeon that a patient he¿d seen in clinic needed a hip revision due to a fall on the operative leg, left side.Patient experienced a forward fall onto their left knee and experienced pain afterwards.Surgeon saw patient post-fall and order x-rays which showed no fractures.Surgeon ordered a second series of x-rays that did show a fracture.Surgeon elected to remove the femoral stem, femoral head, and liner.He elected to leave the pinnacle shell in.Upon revision surgery, the pinnacle liner was well fixed and removed with liner removal device.Femoral head has disengaged with a tamp.Femoral stem was found to be loose.The ha coating was gone from the implant.The doctor then elected to put a new liner in the shell to accommodate and larger diameter femoral head and then used cables and a competitors stem to address the femur.No instruments broke during surgery.Doctor did not mention that any products did not do what they were supposed to.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: b3, b5, d4 (lot), d6b, h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d3, g1.
 
Event or Problem Description
Additional information received indicated that there was no delay in surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 STD SIZE 13
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11267841
Report Number1818910-2021-02280
Device Sequence Number16987760
Product Code LZO
UDI-Device Identifier10603295168799
UDI-Public10603295168799
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92513
Device Catalogue Number3L92513
Device Lot Number5342254
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer01/21/2021
03/04/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date02/10/2021
03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 36IDX56OD; CORAIL2 STD SIZE 13; DELTA CER HEAD 12/14 36MM +5; PINNACLE SECTOR II CUP 56MM; ALTRX +4 10D 36IDX56OD; CORAIL2 STD SIZE 13; DELTA CER HEAD 12/14 36MM +5; PINNACLE SECTOR II CUP 56MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR